# SDR CALA2010090200410

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 38,283 hours, 6,948 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2103247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX SKIN SHEAR TIE AFT OF FWD CARGO DOOR AT BS 654A+22 BETWEEN STR-29R AND STR-30R FOUND DAMAGED.  DAMAGED SHEAR TIE REPLACED AS PER SRM 51-10-02 AND NEW SHEAR TIE INSTALLED AS PER SRM 51-40-02 AT BS 654A+22 BETWEEN STR 29-30R AREA AND ECRA 5310-05257 REV 0 AND FORM 44.0008 ATTACHED ITEM 1-2 ACCOMPLISHED.  DIP INITIATED REF L/P 5289348 C/N-06768.
